CaltechAUTHORS
  A Caltech Library Service

Identities for Poincaré polynomials via Kostant cascades

Andersen, Jørgen Ellegaard and Jantzen, Jens Carsten and Pei, Du (2018) Identities for Poincaré polynomials via Kostant cascades. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20181026-105826496

[img] PDF - Submitted Version
See Usage Policy.

346Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181026-105826496

Abstract

We propose and prove an identity relating the Poincar\'e polynomials of stabilizer subgroups of the affine Weyl group and of the corresponding stabilizer subgroups of the Weyl group.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1810.05615arXivDiscussion Paper
ORCID:
AuthorORCID
Andersen, Jørgen Ellegaard0000-0001-9721-0722
Pei, Du0000-0001-5587-6905
Group:Walter Burke Institute for Theoretical Physics
Other Numbering System:
Other Numbering System NameOther Numbering System ID
CALT-TH2018-060
Record Number:CaltechAUTHORS:20181026-105826496
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181026-105826496
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90432
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:26 Oct 2018 18:11
Last Modified:26 Oct 2018 18:11

Repository Staff Only: item control page